# SDR SWIA200514660

- Difficulty date: February 28, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 15,061 hours, 22,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT ILLUMINATE.  CHANGED EMERGENCY LIGHTS, OPERATIONAL CHECK OK.
